# SDR DXTA200701943

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 4,911 hours, 3,831 cycles
- Engine: Pwa PW545A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Module
- Part number: 85611
- Part serial: 0150026
- Condition: Inoperative
- Location: Windscreen Heat
- Part time: 4,911 hours, 3,831 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSCREEN FAULT ANNUNCIATOR ILLUMINATED, WHILE COMPLETING CHECKLIST, THE RIGHT WINDSHIELD SHATTERED. REMOVED CRACKED RT WINDSHIELD INSTALLED NEW WINDSHIELD.   INSTALLED REPAIRED WINDSHIELD CONTROL RT PN ON 856-1-1 SN ON 205080073 RT WINDSHIELD TEMP CONTROL REMOVED PN 856-1-1 SN OFF 0150026.  PERFORMED SATISFACTORY LEAK AND OPS CHECK REF CE560XL MM REF 56-12-00.
